# SDR USAA920071009

- Difficulty date: October 22, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 63,079 hours, 43,820 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Part number: 507945178
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C20 CHECK, FORWARD ENTRY DOOR STOP FITTING CRACKED, BS 328, 4TH ONE FROM THE BOTTOM.  REPAIRED FORWARD ENTRY DOOR STOP FITTING, BS 328, 4TH ONE FROM THE BOTTOM IAW B737-300 SRM 51-70-11.
